# SDR CALA2023011100082

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 82,588 hours, 13,312 cycles
- Engine: Ge CF680
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Rub Strip
- Part number: NOTREPORTED
- Condition: Missing
- Location: Eng #2 Exhst Noz
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 #2 ENG EXHAUST NOZZLE 1 WEAR PAD MISSING AND 1 WEAR PAD LOOSE AT 7 O-CLOCK POS AFT LOOKING FWD. REPLACE THE LOOSE, DAMAGED, AND/OR MISSING RUB STRIPS WITHIN 10 DAYS OR 10 CYCLES, WHICH EVER COMES FIRST.  INSTALLED NEW WEAR PADS.
